# SDR 96ZZZX434

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 5530 · Vertical Stabilizer
- Part: End Plate
- Part number: 11730641
- Condition: Damaged
- Location: Vertical Fin
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR KNOCK-OUT PLUG IN VERTICAL FIN.
